Energy concentration of the p-Landau-Lifschitz functional with radial structure

  • Haiyan Han, Department of Teacher Education, Maanshan Teacher's College, Maanshan, Anhui, 243041, China,
  • Qinghua Chen, Institute of Mathematics, School of Mathematical Sciences, Nanjing Normal University, Nanjing, 210023, China,


This paper is concerned with the asymptotic behavior of a p-Landau-Lifschitz type functional with radial structure as parameter goes to zero. We study the concentration compactness and give several global properties in the case of $p>2$.

Vol. 23 (2022), No. 2, pp. 715-722
DOI: 10.18514/MMN.2022.3914

Download: MMN-3914